I took one dose (my first at the lowest level) of Mirapex at 6:00 pm. At 10:00 the next morning I broke out into a bad sweat, got extremely dizzy, nauseated and made my respiration fast. It also made my blood pressure rise to around 152/102 (normal for me is 132/84). It is the next day, 24 hours after the reaction, and I am still not feeling well. Still dizzy and nauseated and my blood pressure is still slightly elevated; I have a general feeling of being hung over. My doctor said she has never had someone experience such a severe reaction and said I need to work through it, which I won't do after what happened. I'm thinking I may have had an allergic reaction to it. Is this possible and how long will this last if so?
Hi Becky, Mirapex effects the dopamine center of the brain, you might want to google Mirapex to get more info.
I know that any dopamine drugs can cause perspiration to be increased.
Also, Mirapex is used on Parkinson's patients, and it has many bad side effects. I looked it up, because I have horrible stinging in me legs, arrrgh, driving me nutty! I was hoping to try it, but after reading up on it, I think I shall pass on this med!
You may want to go to the medication A-Z list here on drugs.com, and look it up. I don't understand why your doc said to just get through the side effects!
Sounds like you are having a very bad reaction to this stuff!
Wishing you the best, sweetlemon
- Mirapex Information for Consumers
- Mirapex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirapex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2009 • 8 answers
Posted 24 Apr 2010 • 1 answer
Posted 11 Oct 2011 • 4 answers
Posted 19 Dec 2011 • 6 answers
Posted 26 Nov 2013 • 2 answers